Translator Disclaimer
December 2019 A note on the extended Bruinier-Kohnen conjecture
Mohammed Amin Amri, M'hammed Ziane
Funct. Approx. Comment. Math. 61(2): 139-146 (December 2019). DOI: 10.7169/facm/1723

Abstract

Let $f$ be a cusp form of half-integral weight $k+1/2$, whose Fourier coefficients $a(n)$ are not necessarily real. We prove an extension of the Bruinier-Kohnen conjecture on the equidistribution of the signs of $a(n)$ for the families $\{a(tp^{2\nu})\}_{p,\text{prime}}$, where $\nu$ and $t$ be fixed odd positive integer and square-free integer respectively.

Citation

Download Citation

Mohammed Amin Amri. M'hammed Ziane. "A note on the extended Bruinier-Kohnen conjecture." Funct. Approx. Comment. Math. 61 (2) 139 - 146, December 2019. https://doi.org/10.7169/facm/1723

Information

Published: December 2019
First available in Project Euclid: 26 October 2019

zbMATH: 07149353
MathSciNet: MR4042387
Digital Object Identifier: 10.7169/facm/1723

Subjects:
Primary: 11F03, 11F30, 11F37

Rights: Copyright © 2019 Adam Mickiewicz University

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • December 2019
Back to Top